Meiji Repository >
020 紀要 = Bulletin >
130 政治経済学部 = School of Political Science and Economics >
政経論叢 >
第046巻(5-6) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/1682

Title: 古典的貨幣数量説超克の基礎条件-「ジェイムズ・ミル評注」における貨幣論-
Authors: 飯田,和人
Shimei: 政經論叢
Volume: 46
Issue: 5-6
Start page: 121
End page: 179
ISSN: 0387-3285
Issue Date: 30-Mar-1978
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00003416
URI: http://hdl.handle.net/10291/1682
Appears in Collections:第046巻(5-6)

Files in This Item:

File Description SizeFormat
seikeironso_46_5-6_121.pdf2.31 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで